MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) SEE H10; INTERVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) SEE H10; INTERVASCULAR CATHETER
Model Number 386808
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device brand name: bd cathena safety iv catheter with wings bd multiguard technology 18 ga 1.25 in.Device expiration date: unknown.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A catalog and lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate (b)(4) has been listed and the (b)(4) number has been used for the manufacture report number.
 
Event or Problem Description
It was reported that an unspecified number of bd cathena safety iv catheters with wings bd multiguard technology 18 ga 1.25 in experienced an inability for the catheter adapter/hub to connect with the mating component during use.The following information was provided by the initial reporter: material no: 386808, batch no: unknown.Event description: difficult to thread++ very difficult to attach saline lock.Difficult to anchor while withdrawing needle.Difficult to see/slow flash.
 
Additional Manufacturer Narrative
H6.Investigation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified and the root cause could not be determined.A device history record could not be evaluated, as the lot number is unknown.Though an investigation by the manufacturing plant could not be done, sales and marketing did reach out to the customer.During the discussion, it was concluded that there was a lack of understanding of the new product due to lack of training provided.This is a result of covid-19 as they were not allowed to enter the hospital.H3 other text : see h10.
 
Event or Problem Description
It was reported that an unspecified number of bd cathena safety iv catheters with wings bd multiguard technology 18 ga 1.25 in experienced an inability for the catheter adapter/hub to connect with the mating component during use.The following information was provided by the initial reporter: material no: 386808 ,batch no: unknown.Event description: difficult to thread: very difficult to attach saline lock; difficult to anchor while withdrawing needle; difficult to see/slow flash.

Brand Name
SEE H10
Common Device Name
INTERVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key10111495
Report Number8041187-2020-00308
Device Sequence Number2561626
Product Code FOZ
UDI-Device Identifier00382903868087
UDI-Public00382903868087
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number386808
Device Catalogue Number386808
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;